# SDR SCNA20250627235

- Difficulty date: June 8, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 73,947 hours, 37,961 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap Track
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF THE R/W I/B AFT FLAP TRACK FOR EXCESSIVE AXIAL PLAY. FOUND O/B TRACK, I/B SIDE, O/B FACE HAS EXCESSIVE WEAR.   O/B FLAP FITTING I/B LUG AT R/W I/B AFT FLAP FOUND TO BE OUT OF LIMITS DUE TO THE DAMAGE IS JUST NEXT TO THE EDGE OF THE BUSHING. PER SRM 57-53-02-1A-1 THE MINIMUM DISTANCE BETWEEN DAMAGE AND EDGE OF THE BUSHING IS 0.20".  REMOVED DAMAGE BY SMOOTH BLENDING WITHOUT INCREASING DEPTH, ENSURING NO DAMAGE TO ADJACENT OR UNDERLYING STRUCTURES IAW EAR #6.  REWORKED DIMENSIONS: A1- L=1.130IN W= 0.500IN, A2- L= 1.250IN W=0.560IN AND DISTANCE TO ADJACENT BORE ON BOTH REWORKS IS 0IN PME.   PERFORMED DVI ON REWORKED AREAS, NO ADDITIONAL DAMAGE FOUND ON THE SURROUNDING AREA IAW EAR #6 SERVICE ORDER NO. 7003156660 REPLY NO. 2 DATED 09JUNE2025. REQUEST FOR NDT-HFEC INSPECTION FOR CRACKS AND NDT-UT INSPECTION TO DETERMINE THE MRT READING OF THE AFFECTED LVG IAW EAR #6 SERVICE ORDER NO. 7003156660 REPLY #3 AND 4.
